# SDR USAA2010041590798

- Difficulty date: April 12, 2010
- Submitted: April 15, 2010
- Operation: Air carrier
- Aircraft: N832AW
- Make and model: Airbus A319-132
- Aircraft serial: 1643
- Aircraft time: 29,641 hours, 11,913 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2086
- Condition: Inoperative
- Location: Cabin
- Part time: 35,824 hours, 14,089 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 157 - STL-PHX - EMERGENCY LIGHTS - EMERGENCY LIGHT TEST FAILED.  REMOVED AND REPLACED FORWARD LEFT EMERGENCY POWER SUPPLY UNIT (EPSU) IAW AMM 3-51-38.  OPERATIONAL CHECK WAS GOOD.
